I had stomach pains about two years ago on my right side which caused me to feel nauseous, leading me to lose about twenty pounds. This was accompanied by continuous, ordered gas (so embarrassing). After going to what seemed to be a million doctors and taking numerous test, I was prescribed to sucrelfate (although they never really diagnosed me). It seemed to really help. I have been taking it for about a year now and within the last couple months I have started to feel terrible again. I feel great in the morning. take the sucrelfate, eat breakfast and go on with my day. Around lunch time I start feeling nauseous no matter what I eat, get terrible gas and it last until I wake up the next morning. The pain has seemed to move to the left side. I also feel really bloated. its a terrible cycle and I need it to stop! someone help!
P.S. No insurance = no doctors at the moment.:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?